Motrin Infants Pain/Fever Reducer Berry Drops 1 Count – 2 oz

$8.69 Original price was: $8.69.$8.11Current price is: $8.11.
In Stock
  • Specially formulated to provide effective pain and fever relief for babies.
  • Contains 50mg of Ibuprofen per 1.25mL, a safe and effective dosage for infants.
  • Berry-flavored drops make administration easier for infants.
  • Includes a syringe for precise dosing, ensuring safety and accuracy.
  • The 0.5-ounce bottle is convenient for dosing and storage.
In Stock
SKU: 3449_1_1
Buy $49.00 worth products more to get free shipping
Continue shopping

Reviews

There are no reviews yet

Add a review
Currently, we are not accepting new reviews

Description

Help your precious child feel better with the Infants Motrin Concentrated Liquid Medicine Drop. Each 1.25 ML dost of this medicine contains 50 ML of NSAID pain reliever and fever reducer along with ibuprofen. This child’s medicine is pediatrician recommended brand which provides up to eight hours of relief from the fever as well as minor pains and aches due to the common flu, cold and a sore throat. The medicine is alcohol free and features a non-drowsy formula which can be used on infants from 6 to 23 months. Comes in berry flavored to make it more kid friendly. The enclosed syringe in the package will make dosage administration easy and mess free for you and your baby.

Additional information

Weight 1.4 oz
Dimensions 4 × 2.5 × 1.3 in